# SDR CA070207004

- Difficulty date: March 3, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cessna 150H
- Aircraft time: 5,811 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A101DCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Stuck
- Location: Cylinder
- Part time: 1,291 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) STUCK VALVE - ENGINE WAS ROUGH RUNNING. FOUND TO BE A STUCK VALVE.  (TC NR 20070207004)
